MAUDE Adverse Event Report: ZIMMER DENTAL IMPL TAPERED SCR-V HA 6MM 5.7MM 11.5MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL TAPERED SCR-V HA 6MM 5.7MM 11.5MM; DENTAL IMPLANT
Catalog Number TSV6H11
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.E1: last name unknown / not provided.G4: k013227.
 
Event or Problem Description
It was reported implant fractured, tooth 30.
 
Additional Manufacturer Narrative
Zimvie received one (1) tsv6h11, (impl tapered scr-v ha 6mm 5.7mm 11.5mm) for evaluation.Visual evaluation of the as returned device identified the implant with signs of use and apparent bone debris on external threads.Damage from the removal process was identified.The implant's collar was fractured.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.This complaint refers to the specific device being investigated for this complaint record.Dhr review was completed for the subject lot number 63756411.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 63756411 for similar events and no other complaint was identified.The customer did not submit images for the reported event.Ifu review: documents reviewed: instructions for use ¿ tapered screw-vent® and trabecular metal¿ implants - 4869 rev.(b)(6) 2019.Information identified: "breakage" page 2.Based on the investigation and risk management file review as per rmf rm-00541-haz rev.3, the most likely root causes determined from the investigation are missing or confusing instructions for use, clinician places implant in a patient with patient factors (e.G.Bruxism) incompatible with long-term osseointegration of implant, clinician selects implant that is unable to resist long-term occlusal loading.Therefore, based on the available information, a device malfunction did occur.The reported event was confirmed with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated:.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
IMPL TAPERED SCR-V HA 6MM 5.7MM 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key17402070
Report Number0002023141-2023-02044
Device Sequence Number14912266
Product Code DZE
UDI-Device Identifier00889024019461
UDI-Public(01)00889024019461(17)220831(10)63756411
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K061410
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 01/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/30/2022
Device Catalogue NumberTSV6H11
Device Lot Number63756411
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/26/2023
Supplement Report FDA Received Date01/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/22/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age51 YR
Patient SexFemale
Patient EthnicityNon Hispanic